# SDR 2021FA0000351

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: General aviation
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 12,829 hours, 7,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT INOP. MX REPLACED THE BATTERY.
